| Model Number |
M00542731 |
| Medical Device Problem Code |
Optical Problem (3001)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/23/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Block b3: exact date unknown, event occurred in january 2024.Block d4, h4: the complainant was unable to provide the lot number.Therefore, the manufacture and expiration dates are unknown.Block h6 (device codes): problem code a06 captures the reportable event of loss of visualization inside the patient.
Event or Problem Description
It was reported to boston scientific corporation that an exalt model b monitor was used with an exalt model b scope, regular during an unknown procedure performed on an unknown date.During the procedure, the monitor screen went black and visualization was lost.The physician switched to a second exalt model b monitor and a new exalt model b scope to complete the procedure.There were no reported patient complications as a result of this event.Note: this report pertains to one of four devices used (three scopes and one monitor).Refer to manufacturer report number 3005099803-2024-00540 for the first exalt model b scope, 3005099803-2024-00541 for the second exalt model b scope, 3005099803-2024-00542 for the third exalt model b scope and 3005099803-2024-00478 for the exalt model b monitor.